Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 40 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2013-May

Journal of Mathematical Chemistry, vol. 51, no. 5, page. 1343 - 1375, 2013-05

Hwang, HJ; Velazquez, JJL

2013-May

Applied Mathematics Letters, vol. 26, no. 5, page. 559 - 565, 2013-05

Kim, HJ; Fontelos, MA; Hwang, HJ

2013-May

Discrete and Continuous Dynamical Systems Series-B, vol. 18, no. 3, page. 681 - 691, 2013-05

Hwang, HJ; Jang, JH

2010-Mar

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 195, no. 3, page. 763 - 796, 2010-03

Hwang, HJ; Velazquez, JJL

2010-Oct

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 249, no. 7, page. 1519 - 1530, 2010-10

Guo, Y; Hwang, HJ

2011-Apr

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 200, no. 1, page. 313 - 360, 2011-04

Hwang, HJ; Rendall, AD; Velazquez, JJL

2011-Aug

BULLETIN OF MATHEMATICAL BIOLOGY, vol. 73, no. 8, page. 1695 - 1733, 2011-08

Xue, C; Hwang, HJ; Painter, KJ; Erban, R

2015-Apr

JOURNAL OF NONLINEAR SCIENCE, vol. 25, no. 2, page. 315 - 342, 2015-04

Esenturk, E; Hwang, HJ; Strauss, WA

2014-May

BULLETIN OF MATHEMATICAL BIOLOGY, vol. 76, no. 5, page. 1045 - 1080, 2014-05

Lee, S; Hwang, HJ; Kim, YJ

2009-Sep

JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 247, no. 6, page. 1915 - 1948, 2009-09

Hwang, HJ; Velazquez, JJL

1 2 3 4 next

Browse